Gary: Thanks for the informative answer! Asacol is my first UC med and it is the only thing I'm taking right now for UC. My GI doc probably wanted to take it slow. My question was basically why my flare seems to affect me more now that it is supposedly under more control with a medication than it was when I was not on medication and had bloody stool for months. But I suppose now that I think about
it, around the time I decided to get help for it, I was experiencing more urgency and did come down with a random fever that lasted half a day for no particular reason.
iPoop: Ah, okay...good to know about
the progression of the disease, thank you. No, no rectal meds for me at the moment. I'm also at half the max dose for Asacol. Doctor doesn't really want me on steroids due to my medical history. But yes, I will definitely ask about
all of that, thank you!
kazbern: Ah, I didn't know oral medicine couldn't reach that far, but it makes sense. The bleeding stopped but I still had a pretty bad constipation problem. Thank you for the info!
General question: Can exhaustion trigger flare ups? Like I was fine before university started, but since it started, with all the running around I do and the constant studying, I've been come home feeling not just tired, but kind of run-down. Before school started, the medication worked fine and I don't think there was even any mucus. Since school started I noticed more mucus than small amounts of blood until eventually this flare up. Wonder if there's a connection.
Post Edited (Tunnelvisionary) : 9/9/2014 10:05:26 AM (GMT-6)